# SDR F3LA00004

- Difficulty date: February 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Loose
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LGA-DEN - FLT 583 - DURING CRUISE, FLIGHT CREW REPORTED VIBRATION IN YOKE AT 250 TO 280 KTS, VIBRATION INCREASED INCENTER CABIN DURING BANKS.  MX FOUND .012 INCH VERTICAL PLAY AT RT ELEVATOR OUTBOARD TAB NR 4 HINGE ASSY (OUTBOARD).  REPLACED TAB ASSY, ALSO REPLACED WORN BOLT AND BUSHING ON LT TAB NR 1 HINGE (INBOARD).  ACCOMPLISHED ELEVATOR TAB ADJUSTMENT AND TEST PER MM 27-31-00 AND 27-31-31.  PERFORMED TEST FLIGHT AND ALL SYSTEMS CHECKED NORMAL.  (M)
